Bounds for multiplicities of automorphic representations

Peter Sarnak, Xiaoxi Xue

Research output: Contribution to journalArticle

77 Scopus citations
Original languageEnglish (US)
Pages (from-to)207-227
Number of pages21
JournalDuke Mathematical Journal
Issue number1
StatePublished - Jan 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bounds for multiplicities of automorphic representations'. Together they form a unique fingerprint.

  • Cite this